# SDR UPS00831301

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNK
- Condition: Cracked
- Location: Bs 920 & 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERONG 24L IS CRACKED BETWEEN FS 920 AND 940.  STOP DRILLED CRACK AND REPAIRED THE LONGERON IAW SRM 53-2-2, FIG 5.
